Article (Scientific journals)
Monodromy of Galois representations and equal-rank subalgebra equivalence
Hui, Chun Yin
2013In Mathematical Research Letters, 20 (4), p. 1-24
Peer Reviewed verified by ORBi
 

Files


Full Text
l-adic repn (REVISED).pdf
Author preprint (446.5 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Hui, Chun Yin ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
Monodromy of Galois representations and equal-rank subalgebra equivalence
Publication date :
2013
Journal title :
Mathematical Research Letters
ISSN :
1945-001X
Publisher :
International Press of Boston, Boston, United States - Massachusetts
Volume :
20
Issue :
4
Pages :
1-24
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 23 December 2015

Statistics


Number of views
48 (0 by Unilu)
Number of downloads
109 (0 by Unilu)

Scopus citations®
 
12
Scopus citations®
without self-citations
5
WoS citations
 
13

Bibliography


Similar publications



Contact ORBilu